# SDR UPS02839989

- Difficulty date: December 17, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE FLAMED OUT IFSD AT 35000 FT N1 WINDMILLING AT 30 PERCENT N2 AT 15 PERCENT OIL PRESSURE = 1PSI, QUANTITY AND TEMP NORMAL TIME = 1235 TIME 1340 N1 = 14.5 PERCENT N2 = 0 OIL PRESSURE 0.  PERFORMED T/S 71-00-00 PG 165-167, ADJUSTED GROUND AND FLIGHT IDLE IAW MM 73-20-01 PG 533.  REF CFM MM 71-00-00 FAULT 51.  PERFORMED ENGINE RUNS IAW 71-00-00, NO DEFECTS NOTED.
